Can anyone guide me on the following.
My wife aged 40 yrs now undergoing Breast TB treatment. under dosage of AKT-4 tabs, Pantop 40 & multi-vitamins tabs. ESR remains same i.e. 90 even after taking the dosage for one & half months. Montaux test shows positive. Rest everything normal.
Prior to this she had undergone surgical removal of sinus left breast, due to duct inflammation (swelling of duct, nipple retracted & red streaks towards chest & pain with the slightest movement). Biopsy, FNAC & other tests also done, nothing could be detected. I do not have all ther reports, but I can produce on hearing any feed back.
Is my wife is into wrong treatment. If 6-months TB treatment is done, is there any harm / reaction ? Please guide me where to go & what to do?
Awaiting early reply. thanking you in advance.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?